# SDR AALA201609089011

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 47,886 hours, 27,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE BOX BEAM UPPER FLANGE SECOND TO AFT FASTENER HOLE HAS CRACK INDICATION AT FRAME 43 AND +Y1622.  
REPAIRED BOX BEAM IAW EO 5315Y066..
